# SDR AALA991500

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT SEAT LIGHTS FROM 32 TO 41 AB INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT ASSY DUE TO SHORTED WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
